Advanced search
Add to list

Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons

(2000) Journal of geometry. 68. p.87-95
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Govaert, Eline, and Hendrik Van Maldeghem. “Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons.” Journal of Geometry, vol. 68, 2000, pp. 87–95.
APA
Govaert, E., & Van Maldeghem, H. (2000). Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons. Journal of Geometry, 68, 87–95.
Chicago author-date
Govaert, Eline, and Hendrik Van Maldeghem. 2000. “Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons.” Journal of Geometry 68: 87–95.
Chicago author-date (all authors)
Govaert, Eline, and Hendrik Van Maldeghem. 2000. “Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons.” Journal of Geometry 68: 87–95.
Vancouver
1.
Govaert E, Van Maldeghem H. Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons. Journal of geometry. 2000;68:87–95.
IEEE
[1]
E. Govaert and H. Van Maldeghem, “Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons,” Journal of geometry, vol. 68, pp. 87–95, 2000.
@article{123583,
  author       = {{Govaert, Eline and Van Maldeghem, Hendrik}},
  issn         = {{0047-2468}},
  journal      = {{Journal of geometry}},
  language     = {{eng}},
  pages        = {{87--95}},
  title        = {{Some Combinatorial and Geometric Characterizations of the Finite Dual Classical Generalized Hexagons}},
  volume       = {{68}},
  year         = {{2000}},
}